Risperdal Associated With Male Breast Development
Of the known physical side effects associated with Risperdal, there is one of which that is especially troubling for men. The condition is known as gynecomastia and it relates to the growth of breasts by men who have taken the drug. The development of male breasts can be exceptionally frustrating and cause a great deal of distress.
Multiple suits have been filed against Janssen Pharmaceuticals, Inc. and a recent study Dr. Mahyar Etminan from the The University of British Columbia concluded that men who had used Risperdal or a variant of the drug had a 69% elevated risk of developing gynecomastia. Also, patients using Risperdal had a significantly greater risk of developing gynecomastia, as opposed to those who had used an alternate means of medication. Dr. Etminan was quoted as saying there, “is a strong association between the use of Risperdal and gynecomastia.”
If you or a loved one is struggling with gynecomastia and you believe that it is a result of using Risperdal please contact the Risperdal attorneys The Roberts Law Firm today for a consultation @ 636-530-9199.